# SDR RRXA003341

- Difficulty date: October 30, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND A CRACK TO THE COCKPIT FLOOR PANEL NR 677, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
